Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On theorems of Tychonoff, Alexander, and R. Rado


Author: E. S. Wolk
Journal: Proc. Amer. Math. Soc. 18 (1967), 113-115
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1967-0203680-X
MathSciNet review: 0203680
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, Ordered sets, complexes, and the problem of bicompactificatlion, Proc. Nat. Acad. Sci. U.S.A. 22 (1939), 296-298.
  • [2] W. H. Gottschalk, Choice functions and Tychonoff's theorem, Proc. Amer. Math. Soc. 2 (1951), 172. MR 0040376 (12:683g)
  • [3] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [4] -, The Tychonoff product theorem implies the axiom of choice, Fund. Math. 37 (1950), 75-76. MR 0039982 (12:626d)
  • [5] R. Rado, Axiomatic treatment of rank in infinite sets, Canad. J. Math. 1 (1949), 337-343. MR 0031993 (11:238c)
  • [6] H. Wallman, Lattices and topological spaces, Ann. of Math. 39 (1938), 112-126. MR 1503392
  • [7] L. E. Ward, Jr., A weak Tychonoff theorem and the axiom of choice, Proc. Amer. Math. Soc. 13 (1962), 757-758. MR 0186537 (32:3996)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0203680-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society